Isomorphic representation of nondeterministic nilpotent automata

Székely Ildikó: Isomorphic representation of nondeterministic nilpotent automata. In: Acta cybernetica, (13) 3. pp. 243-256. (1998)

[thumbnail of cybernetica_013_numb_003_243-256.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview


In this paper, we deal with nondeterministic nilpotent automata and give a characterization of their isomorphic embedding with respect to the direct product.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1998
Volume: 13
Number: 3
ISSN: 0324-721X
Page Range: pp. 243-256
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 255-256. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 15:57

Actions (login required)

View Item View Item